# SDR UPS06846298

- Difficulty date: February 8, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACKS ON I/B WEB SUPPORT ANGLES ON LT HORIZ STAB FRONT SPAR.  REMOVED CRACKED UPPER AND LWR T-CAP ANGLES IAW SRM 51-03-00-0.  LOCATED AND DRILLED UP REPLACEMENT T-CAP ANGLES AND INSTALLED IAW SRM 51-3-0, 51-3-2, 51-01-21, AND SRM 51-01-20D.
